# SDR VNAA202210119994

- Difficulty date: August 2, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10321
- Aircraft time: 25,711 hours, 19,595 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: LE670396441
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER PRESSURE SEAL RETAINER BOTH CORNERS AT FWD BAGGAGE BAY DOOR
